# SDR FDEA201312183002

- Difficulty date: December 18, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 89,886 hours, 37,162 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF DUE TO CAWS, STABILIZER MOTION, ALERT AT ABOUT 100KTS NOTICED STAB TRIM WAS 0.2 UNITS, GREATER THAN BEFORE TAKEOFF SETTING.  ON SUBSEQUENT TAKEOFF NO CAWS.  HOWEVER JUST PRIOR TO ROTATION, FIRST OFFICER NOTED THAT STAB TRIM HAD DECREASED BY 0.2 UNITS & THEN INCREASED BY 0.4 UNITS DURING ROTATION.  COMPLIED WITH HIGH ENERGY STOP INSPECTION IAW MM05-56-00-6, CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.  COMPLIED WITH HORIZONTAL STAB ELEC CONTROL ADJUSTMENT TEST, CHECKED GOOD NO DEFECTS NOTED IAW MM27-41-00-5.
